I am taking it now for 6 days today. I had a rough first couple of days on it. I was nausea-ridden, sweaty. I was having dreams while awake. Ugghh, it was so horrible. Not to mention, It only helps my back for an hour or so. I was even stuttering when I tried to talk. Not cool. Oh, and paranoid. I looked it up, but I'm not sure what it was, allergy or seritonin syndrome. I take 10mg Prozac too, that's all though. The Nucynta interacts dangerously with a whole host of other medications. I hope I can sleep tonight. Anyone know what may cause these symptoms?
I realize this answer is a bit late. The symptoms you have could either be side effects of Tapentadol or more likely, the result of a drug interaction between Tapentadol and Prozac. If you haven't seen a doctor already, I would suggest that you please do this as soon as possible.
I'm sorry to tell you and I'm no doctor even though I've been to a lot of them. Nucynta has direct containdications with ssri's and other meds/ conditions. Make sure to read the info that came with the medication when it was filled. It does sound to me that you have the start of serotonin syndrome which is nasty. If you have another doc taking care of mental issues I would ask them about it definitely.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2010 • 4 answers
Posted 21 Jan 2011 • 2 answers
Posted 16 Jul 2014 • 2 answers
Posted 28 Oct 2014 • 1 answer
Posted 20 Dec 2015 • 3 answers